# SDR UALA2011042501981

- Difficulty date: April 23, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 38,108 hours, 4,649 cycles
- Engine: Pwa PW40903
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Vibration
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS FUSELAGE SHUDDERS DURING CONTROL COLUMN CHECK WHEN YOKE IS PULLED BACK FULLY AND THEN RETURNED TO NEUTRAL POSITION.  ACCOMPLISHED FIM TASK 27- 31 TASK 904, 'NOISE & VIBRATION DURING ON-GRD ELEVATOR CONTROL SURFACE MOVEMENT NO VIBRATION NOTED WHEN MOVED AT 'SLOW RATE' PER FIM.  ALSO MT27-018R1 ADDRESSES THIS ISSUE.  PERFORMED ELEV POS TEST REF MM, ALL INDICATIONS WITHIN LIMITS.
